IUBio Biosequences .. Software .. Molbio soft .. Network News .. FTP

Lobotomy like effect from major tranquilizor (antipsychotic)

Alcanthus hoelx005 at gold.tc.umn.edu
Mon Jan 31 19:49:58 EST 2000


I was on a drug called Triavil for 4 months 18 year ago for treatment of
obsessive compulsive disorder and depression. Triavil is a combination
tricyclic antidepressant and phenothiazine
major tranquilizor. It's the major tranquilizor part which I'm almost
certain caused
the damage. I've had a few people tell me they've had the same experience.

I took the drug for 4 months 18 years ago. Immediately upon taking the drug,
I felt like the passionate, deep and tender part of my emtional being was
erased. This continued upon discontinuing the drug and has persisted to this
very day. I feel very hopeless, yet also feel like I'm on a mission to
publicize this little known, yet possibly rather widespread effect. I need
to find people who've suffered the same fate as me or who have some insight
into the possible mechanism for such damage.
Steve










More information about the Neur-sci mailing list

Send comments to us at biosci-help [At] net.bio.net